Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 20, Issue 3, 2018
Metadata
 

Noncommutative Riesz transforms – dimension free bounds and Fourier multipliers
Marius Junge, Tao Mei and Javier Parcet
pp. 529–595
Abstract | Full-Text PDF (450 KB) | Metadata

Diffeomorphic approximation of $W^{1,1}$ planar Sobolev homeomorphisms
Stanislav Hencl and Aldo Pratelli
pp. 597–656
Abstract | Full-Text PDF (433 KB) | Metadata

Control of water waves
Thomas Alazard, Pietro Baldi and Daniel Han-Kwan
pp. 657–745
Abstract | Full-Text PDF (514 KB) | Metadata

Christoffel functions with power type weights
Tivadar Danka and Vilmos Totik
pp. 747–796
Abstract | Full-Text PDF (321 KB) | Metadata